RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Levitan, Boris Moiseevich

Statistics Math-Net.Ru
Total publications: 93
Scientific articles: 81

Number of views:
This page:3663
Abstract pages:32204
Full texts:14336
References:536

http://www.mathnet.ru/eng/person20095
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:levitan.boris-m

Publications in Math-Net.Ru
1998
1. Max Jodeit, Jr., B. M. Levitan, “A characterization of some even vector-valued Sturm–Liouville problems”, Mat. Fiz. Anal. Geom., 5:3/4 (1998),  166–181  mathnet  mathscinet  zmath
1994
2. B. M. Levitan, “On the work of Nikolai Nikolaevich Bogolyubov in the theory of almost periodic functions”, Uspekhi Mat. Nauk, 49:5(299) (1994),  71–82  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:5 (1994), 77–88  isi
1993
3. B. M. Levitan, A. É. Mamatov, “An estimate of the Cauchy matrix function for the dirac system in the case of finite-gap nonperiodic potentials”, Mat. Zametki, 53:4 (1993),  62–76  mathnet  mathscinet  zmath; Math. Notes, 53:4 (1993), 400–409  isi
1992
4. B. M. Levitan, A. B. Khasanov, “Estimation of the Cauchy function for finite-zone nonperiodic potentials”, Funktsional. Anal. i Prilozhen., 26:2 (1992),  18–28  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:2 (1992), 91–98  isi
1991
5. A. A. Danielyan, B. M. Levitan, A. B. Khasanov, “Asymptotic behavior of Weyl–Titchmarsh m-function in the case of the Dirac system”, Mat. Zametki, 50:2 (1991),  67–76  mathnet  mathscinet  zmath; Math. Notes, 50:2 (1991), 816–823  isi
1990
6. B. M. Levitan, L. B. Parnovskii, “On the asymptotic behavior of the discrete spectrum of the Dirichlet and Neumann problems for the Laplace–Beltrami operator on a regular polyhedron in the Lobachevskii space”, Funktsional. Anal. i Prilozhen., 24:1 (1990),  21–28  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:1 (1991), 18–25  isi
7. A. A. Danielyan, B. M. Levitan, “On the asymptotic behaviour of the Titchmarsh–Weyl $m$-function”, Izv. Akad. Nauk SSSR Ser. Mat., 54:3 (1990),  469–479  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:3 (1991), 487–496
1988
8. A. A. Danielyan, B. M. Levitan, “Asymptotics of the Weyl–Titchmarsh $m$-function”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, 3,  9–14  mathnet  mathscinet  zmath
9. B. M. Levitan, A. V. Savin, “An inverse problem on the half line for finite-gap potentials”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, 1,  21–28  mathnet  mathscinet  zmath
1987
10. B. M. Levitan, “Asymptotic formulae for the number of lattice points in Euclidean and Lobachevskii spaces”, Uspekhi Mat. Nauk, 42:3(255) (1987),  13–38  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:3 (1987), 13–42  isi
11. B. M. Levitan, “Sturm-liouville operators on the whole line, with the same discrete spectrum”, Mat. Sb. (N.S.), 132(174):1 (1987),  73–103  mathnet  mathscinet  zmath; Math. USSR-Sb., 60:1 (1988), 77–106
1984
12. B. M. Levitan, A. V. Savin, “Examples of Schrödinger operators with almost-periodic potentials and nowhere-dense absolutely continuous spectrum”, Dokl. Akad. Nauk SSSR, 276:3 (1984),  539–542  mathnet  mathscinet  zmath
13. B. M. Levitan, “On the closure of the set of finite-zone potentials”, Mat. Sb. (N.S.), 123(165):1 (1984),  69–91  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:1 (1985), 67–89
1982
14. B. M. Levitan, “Approximation of infinite-zone potentials by finite-zone potentials”, Izv. Akad. Nauk SSSR Ser. Mat., 46:1 (1982),  56–87  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:1 (1983), 55–87
15. B. M. Levitan, “Inverse problem for the Sturm-Liouville operator in the case of finite-range and infinite-range potentials”, Tr. Mosk. Mat. Obs., 45 (1982),  3–36  mathnet  mathscinet  zmath
1981
16. B. M. Levitan, “Almost periodicity of infinite-zone potentials”, Izv. Akad. Nauk SSSR Ser. Mat., 45:2 (1981),  291–320  mathnet  mathscinet  zmath; Math. USSR-Izv., 18:2 (1982), 249–273
17. B. M. Levitan, M. Otelbaev, “Conditions for selfadjointness of the Schrödinger and Dirac operators”, Tr. Mosk. Mat. Obs., 42 (1981),  142–159  mathnet  mathscinet  zmath
1980
18. B. M. Levitan, “Almost periodicity of infinite-zone potentials”, Dokl. Akad. Nauk SSSR, 253:5 (1980),  1044–1046  mathnet  mathscinet  zmath
1979
19. B. M. Levitan, “Sufficient conditions for the solvability of the inverse problem of scattering theory on the entire line”, Mat. Sb. (N.S.), 108(150):3 (1979),  350–357  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:3 (1980), 323–329  isi
1978
20. B. M. Levitan, “On the determination of the Sturm–Liouville operator from one and two spectra”, Izv. Akad. Nauk SSSR Ser. Mat., 42:1 (1978),  185–199  mathnet  mathscinet  zmath; Math. USSR-Izv., 12:1 (1978), 179–193
21. V. M. Babich, B. M. Levitan, “Problem of focusing and the asymptotics of the spectral function of the Laplace–Beltrami operator. I”, Zap. Nauchn. Sem. LOMI, 78 (1978),  3–19  mathnet  mathscinet  zmath; J. Soviet Math., 22:1 (1983), 995–1006
1977
22. B. M. Levitan, M. Otelbaev, “On conditions for selfadjointness of the Schrödinger and Dirac operators”, Dokl. Akad. Nauk SSSR, 235:4 (1977),  768–771  mathnet  mathscinet  zmath
23. B. M. Levitan, “On the solvability of the inverse Sturm–Liouville problem on the whole axis in the case of an infinite number of lacunas in the spectrum”, Dokl. Akad. Nauk SSSR, 235:3 (1977),  523–526  mathnet  mathscinet  zmath
24. B. M. Levitan, “On the solvability of the inverse Sturm–Liouville problem on the entire line”, Dokl. Akad. Nauk SSSR, 234:1 (1977),  22–25  mathnet  mathscinet  zmath
25. B. M. Levitan, “Another method for computing the densities of integrals of motion for the Korteweg–de Vries equation”, Mat. Zametki, 22:1 (1977),  129–135  mathnet  mathscinet  zmath; Math. Notes, 22:1 (1977), 562–565
26. V. V. Zhikov, B. M. Levitan, “Favard theory”, Uspekhi Mat. Nauk, 32:2(194) (1977),  123–171  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:1 (1977), 129–180
1976
27. V. M. Babich, B. M. Levitan, “The focussing problem and the asymptotic behavior of the spectral function of the Laplace–Beltrami operator”, Dokl. Akad. Nauk SSSR, 230:5 (1976),  1017–1020  mathnet  mathscinet  zmath
1975
28. B. M. Levitan, “The inverse scattering problem of quantum theory”, Mat. Zametki, 17:4 (1975),  611–624  mathnet  mathscinet  zmath; Math. Notes, 17:4 (1975), 363–371
1971
29. B. M. Levitan, “Asymptotic behaviour of the spectral function of an elliptic equat”, Uspekhi Mat. Nauk, 26:6(162) (1971),  151–212  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:6 (1971), 165–232
1968
30. B. M. Levitan, G. A. Suvorchenkova, “Sufficient conditions for a discrete spectrum in the case of a Sturm–Liouville equation with operator coefficients”, Funktsional. Anal. i Prilozhen., 2:2 (1968),  56–62  mathnet  mathscinet  zmath; Funct. Anal. Appl., 2:2 (1968), 147–152
31. B. M. Levitan, “Properties of the Green's function for a Sturm–Liouville equation with an operator coefficient”, Mat. Sb. (N.S.), 76(118):2 (1968),  239–270  mathnet  mathscinet  zmath; Math. USSR-Sb., 5:2 (1968), 229–259
1967
32. A. G. Kostyuchenko, B. M. Levitan, “Asymptotic behavior of the eigenvalues of the Sturm–Liouville operator problem”, Funktsional. Anal. i Prilozhen., 1:1 (1967),  86–96  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:1 (1967), 75–83
33. M. G. Gasymov, V. V. Zhikov, B. M. Levitan, “Conditions for discreteness and finiteness of the negative spectrum of Schrödinger's operator equation”, Mat. Zametki, 2:5 (1967),  531–538  mathnet  mathscinet  zmath; Math. Notes, 2:5 (1967), 813–817
34. B. M. Levitan, A. G. Ramm, “The asymptotic behavior of eigenvalues for the case when the potential depends on the parameter”, Mat. Zametki, 1:5 (1967),  595–604  mathnet  mathscinet  zmath; Math. Notes, 1:5 (1967), 393–399
35. B. M. Levitan, “Theorem on the argument of an almost periodic function”, Mat. Zametki, 1:1 (1967),  35–44  mathnet  mathscinet  zmath; Math. Notes, 1:1 (1967), 23–28
1966
36. M. G. Gasymov, B. M. Levitan, “Determination of the Dirac system from the scattering phase”, Dokl. Akad. Nauk SSSR, 167:6 (1966),  1219–1222  mathnet  mathscinet  zmath
37. M. G. Gasymov, B. M. Levitan, “The inverse problem for the Dirac system”, Dokl. Akad. Nauk SSSR, 167:5 (1966),  967–970  mathnet  mathscinet  zmath
38. B. M. Levitan, “Integration of almost periodic functions with values in a Banach space”, Izv. Akad. Nauk SSSR Ser. Mat., 30:5 (1966),  1101–1110  mathnet  mathscinet  zmath
1965
39. B. M. Levitan, I. S. Sargsyan, “On the continuation of the one-dimensional Dirac system”, Dokl. Akad. Nauk SSSR, 165:6 (1965),  1241–1244  mathnet  mathscinet  zmath
1964
40. M. G. Gasymov, B. M. Levitan, “The asymptotic behaviour of the spectral functions of the Schrödinger operator near a planar part of the boundary”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964),  527–552  mathnet  mathscinet  zmath
41. B. M. Levitan, “Determination of a Sturm–Liouville differential equation in terms of two spectra”, Izv. Akad. Nauk SSSR Ser. Mat., 28:1 (1964),  63–78  mathnet  mathscinet  zmath
42. B. M. Levitan, M. G. Gasymov, “Determination of a differential equation by two of its spectra”, Uspekhi Mat. Nauk, 19:2(116) (1964),  3–63  mathnet  mathscinet  zmath; Russian Math. Surveys, 19:2 (1964), 1–63
43. B. M. Levitan, “Calculation of the regularized trace for the Sturm–Liouville operator”, Uspekhi Mat. Nauk, 19:1(115) (1964),  161–165  mathnet  mathscinet  zmath
44. M. G. Gasymov, B. M. Levitan, “Sturm–Liouville differential operators with discrete spectrum”, Mat. Sb. (N.S.), 63(105):3 (1964),  445–458  mathnet  mathscinet  zmath
1963
45. M. G. Gasymov, B. M. Levitan, “On the sum of the differences of the eigenvalues of two singular Sturm–Liouville operators”, Dokl. Akad. Nauk SSSR, 151:5 (1963),  1014–1017  mathnet  mathscinet  zmath
46. B. M. Levitan, “Determination of the Sturm–Liouville differential equation by two spectra”, Dokl. Akad. Nauk SSSR, 150:3 (1963),  474–476  mathnet  mathscinet  zmath
1962
47. B. M. Levitan, “On the continuation of solutions of partial differential equations”, Dokl. Akad. Nauk SSSR, 146:1 (1962),  30–33  mathnet  mathscinet  zmath
48. B. M. Levitan, “Lie theorems for generalized translation operators”, Tr. Mosk. Mat. Obs., 11 (1962),  127–197  mathnet  mathscinet  zmath
1961
49. B. M. Levitan, “On a theorem of Titchmarsh and Sears”, Uspekhi Mat. Nauk, 16:4(100) (1961),  175–178  mathnet  mathscinet  zmath
50. B. M. Levitan, “Lie's theorems for generalised translation operators”, Uspekhi Mat. Nauk, 16:4(100) (1961),  3–30  mathnet  mathscinet  zmath; Russian Math. Surveys, 16:4 (1961), 1–28
1960
51. B. M. Levitan, I. S. Sargsyan, “Some problems in the theory of a Sturm–Liouville equation”, Uspekhi Mat. Nauk, 15:1(91) (1960),  3–98  mathnet  mathscinet  zmath; Russian Math. Surveys, 15:1 (1960), 1–95
1958
52. B. M. Levitan, “Adjoined operators of generalized translation”, Dokl. Akad. Nauk SSSR, 123:3 (1958),  401–404  mathnet  mathscinet  zmath
53. B. M. Levitan, “Converse Lie theorems for general operators of generalized translation”, Dokl. Akad. Nauk SSSR, 123:2 (1958),  243–245  mathnet  mathscinet  zmath
54. B. M. Levitan, “Lie theorems for generalized operators of translation”, Dokl. Akad. Nauk SSSR, 123:1 (1958),  32–35  mathnet  mathscinet  zmath
55. B. M. Levitan, “Differentiation of an expansion in eigenfunctions of the Schrödinger equation”, Tr. Mosk. Mat. Obs., 7 (1958),  269–290  mathnet  mathscinet  zmath
1957
56. B. M. Levitan, “On the asymptotic behavior of Green's function and its expansion in eigenfunctions of Schrödinger's equation”, Mat. Sb. (N.S.), 41(83):4 (1957),  439–458  mathnet  mathscinet  zmath
1956
57. B. M. Levitan, “On expansions according to eigenfunctions of the equation $\Delta u+\{\lambda-q(x_1,x_2,…,x_n)\}=0$”, Izv. Akad. Nauk SSSR Ser. Mat., 20:4 (1956),  437–468  mathnet  mathscinet  zmath
58. B. M. Levitan, “On the solution of the problem of Cauchy for the equation $\Delta u-q(x_1,x_2,…,x_n)u=\dfrac{\partial^2u}{\partial t^2}$ according to the method of Sobolev”, Izv. Akad. Nauk SSSR Ser. Mat., 20:3 (1956),  337–376  mathnet  mathscinet  zmath
59. B. M. Levitan, “On the expansion according to the eigenfunctions of a self-adjoint partial differential equation”, Tr. Mosk. Mat. Obs., 5 (1956),  269–298  mathnet  mathscinet  zmath
60. B. M. Levitan, “Certain questions in the spectral theory of self-adjoint differential operators”, Uspekhi Mat. Nauk, 11:6(72) (1956),  117–144  mathnet  mathscinet  zmath
61. B. M. Levitan, “On differentiation of the spectral function of the Laplace operator”, Mat. Sb. (N.S.), 39(81):1 (1956),  37–50  mathnet  mathscinet  zmath
1955
62. B. M. Levitan, “On the asymptotic behavior of a spectral function and on expansion in eigenfunctions of a self-adjoint differential equation of second order. II”, Izv. Akad. Nauk SSSR Ser. Mat., 19:1 (1955),  33–58  mathnet  mathscinet  zmath
63. B. M. Levitan, “On the asymptotic behavior of a spectral function and expansion in eigenfunctions of the equation $\Delta u+\{\lambda-q(x_1,x_2,x_3)\}u=0$”, Tr. Mosk. Mat. Obs., 4 (1955),  237–290  mathnet  mathscinet  zmath
1954
64. B. M. Levitan, “On expansion in eigenfunctions of the Laplace operator”, Mat. Sb. (N.S.), 35(77):2 (1954),  267–316  mathnet  mathscinet  zmath
1953
65. B. M. Levitan, “On the spectral function of the equation $y"+\{\lambda-q(x)\}y=0$”, Izv. Akad. Nauk SSSR Ser. Mat., 17:5 (1953),  473–484  mathnet  mathscinet  zmath
66. B. M. Levitan, “On the asymptotic behavior of the spectral function of a self-adjoint differential equation of the second order and on expansion in eigenfunctions”, Izv. Akad. Nauk SSSR Ser. Mat., 17:4 (1953),  331–364  mathnet  mathscinet  zmath
67. B. M. Levitan, “On a special Tauberian theorem”, Izv. Akad. Nauk SSSR Ser. Mat., 17:3 (1953),  269–284  mathnet  mathscinet  zmath
1952
68. B. M. Levitan, “On the asymptotic behavior of the spectral function of a self-adjoint differential equation of the second order”, Izv. Akad. Nauk SSSR Ser. Mat., 16:4 (1952),  325–352  mathnet  mathscinet  zmath
69. G. I. Barenblatt, B. M. Levitan, “On some boundary problems for the equations of turbulent heat transfer”, Izv. Akad. Nauk SSSR Ser. Mat., 16:3 (1952),  253–280  mathnet  mathscinet  zmath
70. B. M. Levitan, “Remark on a theorem of V. A. Marchenko”, Tr. Mosk. Mat. Obs., 1 (1952),  421–422  mathnet  mathscinet  zmath
1951
71. I. M. Gel'fand, B. M. Levitan, “On the determination of a differential equation from its spectral function”, Izv. Akad. Nauk SSSR Ser. Mat., 15:4 (1951),  309–360  mathnet  mathscinet  zmath
72. B. M. Levitan, “Expansion in Fourier series and integrals with Bessel functions”, Uspekhi Mat. Nauk, 6:2(42) (1951),  102–143  mathnet  mathscinet  zmath
1949
73. B. M. Levitan, “The application of generalized displacement operators to linear differential equations of the second order”, Uspekhi Mat. Nauk, 4:1(29) (1949),  3–112  mathnet  mathscinet  zmath
74. B. M. Levitan, “A generalization of almost periodic functions”, Mat. Sb. (N.S.), 24(66):3 (1949),  321–346  mathnet  mathscinet  zmath
1947
75. B. M. Levitan, “Some questions of the theory of almost periodic functions. II”, Uspekhi Mat. Nauk, 2:6(22) (1947),  174–214  mathnet  mathscinet
76. B. M. Levitan, “Some questions of the theory of almost periodic functions. I”, Uspekhi Mat. Nauk, 2:5(21) (1947),  133–192  mathnet  mathscinet  zmath
1946
77. B. Levitan, “On the theory of unitary representations of locally compact groups”, Rec. Math. [Mat. Sbornik] N.S., 19(61):3 (1946),  407–427  mathnet  mathscinet  zmath
1945
78. B. M. Lewitan, “A generalization of the operation of translation and infinite hypercomplex systems”, Rec. Math. [Mat. Sbornik] N.S., 17(59):2 (1945),  163–192  mathnet  mathscinet  zmath
79. B. M. Lewitan, “A generalization of the operation of translation and infinite hypercomplex systems”, Rec. Math. [Mat. Sbornik] N.S., 17(59):1 (1945),  9–44  mathnet  mathscinet  zmath
80. B. M. Lewitan, “A generalization of the operation of translation and infinite hypercomplex systems”, Rec. Math. [Mat. Sbornik] N.S., 16(58):3 (1945),  259–280  mathnet  mathscinet  zmath
1940
81. B. Lewitan, “Die Verallgemeinerung der Operation der Verschiebung im Zusammenhang mit fastperiodischen Funktionen”, Rec. Math. [Mat. Sbornik] N.S., 7(49):3 (1940),  449–478  mathnet  mathscinet  zmath

1981
82. A. N. Kolmogorov, M. G. Krein, B. Ya. Levin, B. M. Levitan, Yu. I. Lyubich, V. A. Marchenko, I. V. Ostrovskii, A. Ya. Povzner, A. V. Pogorelov, “Naum Il'ich Akhiezer (obituary)”, Uspekhi Mat. Nauk, 36:4(220) (1981),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:4 (1981), 207–208  isi
1975
83. B. M. Levitan, D. E. Men'shov, S. B. Stechkin, P. L. Ul'yanov, “Evgtniya Aleksandrovna Bredikhina (obituary)”, Uspekhi Mat. Nauk, 30:3(183) (1975),  147–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:3 (1975), 129–133
84. É. Dzhusti, M. I. Vishik, A. V. Fursikov, A. S. Schwarz, O. I. Bogoyavlenskii, B. M. Levitan, V. V. Kucherenko, A. G. Kushnirenko, M. V. Fedoryuk, M. A. Shubin, A. D. Bruno, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 30:2(182) (1975),  261–269  mathnet  mathscinet
1971
85. Yu. M. Berezanskii, A. N. Kolmogorov, M. G. Krein, B. Ya. Levin, B. M. Levitan, V. A. Marchenko, “Naum Il'ich Akhiezer (on his seventieth birthday)”, Uspekhi Mat. Nauk, 26:6(162) (1971),  257–261  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:6 (1971), 233–237
86. I. M. Gel'fand, A. G. Kostyuchenko, B. M. Levitan, Ya. B. Lopatinskii, S. L. Sobolev, G. E. Shilov, “Zaid Ismailovich Khalilov (on the occasion of his sixtieth birthday)”, Uspekhi Mat. Nauk, 26:3(159) (1971),  221–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:3 (1971), 185–188
1966
87. B. M. Levitan, P. N. Papush, “Boris Pavlovich Demidovich (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 21:6(132) (1966),  155–160  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:6 (1966), 159–164
1965
88. B. M. Levitan, “F. V. Atkinson, Discrete and Continuous Boundary Problems (review)”, Uspekhi Mat. Nauk, 20:2(122) (1965),  262–264  mathnet  mathscinet  zmath
1964
89. B. M. Levitan, “Edward Charles Titchmarsh (obituary)”, Uspekhi Mat. Nauk, 19:6(120) (1964),  123–131  mathnet  mathscinet  zmath
1963
90. B. M. Levitan, “Letter to the editor”, Uspekhi Mat. Nauk, 18:4(112) (1963),  239–241  mathnet  mathscinet
1957
91. B. M. Levitan, “Letter to the editor”, Izv. Akad. Nauk SSSR Ser. Mat., 21:4 (1957),  599  mathnet  mathscinet  zmath
92. B. M. Levitan, “Correction to the article “On the asymptotic behavior of a spectral function and expansion in eigenfunctions of the equation $\Delta u+\{\lambda-q(x_1,x_2,x_3)\}u=0$” (Trudy Mosk. Mat. O-va 4 (1955))”, Tr. Mosk. Mat. Obs., 6 (1957),  481–485  mathnet  mathscinet
1949
93. B. M. Levitan, “Correction to the paper “A generalization of the operation of translation and infinite hypercomplex systems””, Mat. Sb. (N.S.), 24(66):3 (1949),  501–502  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020